# SDR UPS804625

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Condition: Corrosion
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SPLICE FITTING CORRODED BEYOND LIMITS, STA 1270 LONG 34R.  REPLACED SPLICE FITTING, STA 1270 LONG 34R IAW SRM 51-2-20D.
